# SDR SWAA2022063015771

- Difficulty date: June 6, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Debonded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521DB HAS DISBONDED CORNERS / [01] IDENTIFIED PANEL IAW SRM 57-41-01-0I-4 FIGURE 5 ITEM [2]. DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-41-1A-1 PARAGRAPH 4.A.(5).(A) AND WILL BE REPAIRED IAW SRM 51-70-05-2R-6 PER SRM 57-41-01-2R-1 PARAGRAPH 2.F. REMOVED 1 EA BACKUP PLATE IAW SRM 51-40-02-0G-0 PARAGRAPH 4.E. REMOVED INNER FOIL PLY IAW SRM 51-70-14-2R-3 PARAGRAPH 4.A(1-2). REMOVED INNER SURFACE EDGEBAND PLY DAMAGE FROM THE THREE INBOARD MOST LEADING EDGE CORNERS; THE LARGEST AREA OF DAMAGE REMOVED WAS 0.75'X0.25'; TAPERS AND ALL AREAS AND CLEANED ALL AREAS; WORK PERFORMED IAW SRM 51-70-05-2R-6 PARAGRAPH 4.A-D.;[04] FABRICATED REPAIR PLIES FROM BMS5-129 GRADE 05 LOT NUMBER 1488462-1; BMS8-79 STYLE 1581 LOT NUMBER 1486928-1 AND BMS8-79 STYLE 120 LOT NUMBER 1488453-1; INSTALLED PLIES; VERIFIED 5X5 AND SET PLIES TO CURE USING HOTBONDER ID: ATS883 DUE: 10/2022; WORK PERFORMED IAW SRM 51-70-05-2R-6 PARAGRAPH 4.E-G.[08] FABRICATED REPAIR FOIL FORM BMS8-289 LOT NUMBER 1484605-1; INSTALLED FOIL WITH BMS5-128 LOT NUMBER JH1LAA7523; VACUUM BAGGED REPAIR; VERIFIED SATISFACTORY 5X5 USING VACUUM GAUGE ID: ATS2438 DUE: 03/2023; CURED REPAIR UNDER HEAT LAMP USING THERMOMETER ID: ATS2209 DUE: 10/2022; TO VERIFY TEMPERATURE; UNBAGGED FOIL; TRIMMED EDGES; AND REFINISHED PANEL'S TOOLSIDE IAW SRM 51-70-14-2R-3 PARAGRAPH 4.A.(3-4).(5).(A) AND (11). INSTALLED REMOVED BACK-UP PLATES IAW SRM 51-40-02-0G-0 PARAGRAPH 4.A-C AND 10; ALSO IAW DRAWING 116A9110 SHEET 14.;
